MAUDE Adverse Event Report: AV-TEMECULA-CT OMNILINK ELITE PERIPHERAL STENT SYSTEM

AV-TEMECULA-CT OMNILINK ELITE PERIPHERAL STENT SYSTEM
Catalog Number 1012629-29
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/19/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.Visual inspection was performed on the returned device.The stent damage was confirmed.It is likely that the omnilink elite was not properly aligned during insertion into the sheath causing the stent damage.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history of the reported revealed no other incidents.The investigation determined that the reported difficulties were due to case circumstances.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that the procedure was to treat an 80% stenosed and heavily calcified lesion in the iliac artery.It was noticed that the stent of a 6x29mm omni elite unraveled (flared) while attempting to insert it into the sheath.It was confirmed that the stent did not dislodge; however, the specific stent damage could not be confirmed.The procedure was successfully completed with a new omni elite stent.There was no clinically significant delay in the procedure and no adverse patient effects.No additional information was provided.The return device analysis found that the stent was stretched out and dislocated on the balloon yet stationary, with the proximal end of stent at 12.5mm proximal to distal balloon marker.

Brand Name
OMNILINK ELITE PERIPHERAL STENT SYSTEM
Common Device Name
PERIPHERAL STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key7311214
Report Number2024168-2018-01538
Device Sequence Number1475468
Product Code NIO
UDI-Device Identifier08717648179525
UDI-Public08717648179525
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P110043
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 03/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2020
Device Catalogue Number1012629-29
Device Lot Number7073141
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/24/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2018
Initial Report FDA Received Date03/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age78 YR
Patient Weight60